Delayed Period After Upping my Progesterone Cream
I am a 48 year old in perimenopause along with suffering from uterine fibroids, ovarian cysts and heavy long periods. I learned that I have been suffering from estrogen dominance probably since I started my periods 32 years ago after visiting a Body Logic doctor last February. He prescribed bioidentical progesterone cream at 100 mg a day in a compounded cream. Recently my salvia profile noted that my prog/estrogen ratio declined to 250:1 from a previous high of 500:1, so I decided to up my daily dosage of progesterone to 120 mg a day. Now after the 20mg increase over the past month my period is now a week late! I usually start my cycle every 24/25 days, so I took a pregnancy test which showed negative. My question is, would the small increase of 20 mg of progesterone cream a day over the past month delay my period? Thoughts/opinions please. Thanks much.